Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 229, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Jun 23, 2021, 9:38 AM CDT for Jackson County, Woodruff County, Arkansas. It took effect at Jun 26, 2021, 1:00 PM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2021, 9:38 AM CDT (14:38 UTC)
- In effect from
- Jun 26, 2021, 1:00 PM CDT
- Expired
- Jun 27, 2021, 8:36 PM CDT
- In force
- 32 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cache River at Patterson (PTTA4). The gauge peaked at 8.72 ft at Jun 27, 2021, 11:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07077500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
867
WGUS44 KLZK 231438
FLWLZK
Flood Warning
National Weather Service Little Rock AR
938 AM CDT Wed Jun 23 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-241445-
/O.NEW.KLZK.FL.W.0229.210626T1800Z-210629T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
938 AM CDT Wed Jun 23 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 9:15 AM CDT Wednesday the stage was 4.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Saturday afternoon to a crest of 9.0 feet early Saturday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Cache River
Patterson 9.0 4.9 Wed 9 AM 4.9 6.9 8.9 9.0 1 PM 6/26
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
679 follow-up statements
260
WGUS84 KLZK 240037
FLSLZK
Flood Statement
National Weather Service Little Rock AR
737 PM CDT Wed Jun 23 2021
...The Flood Warning continues for the following river in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-250045-
/O.CON.KLZK.FL.W.0229.210626T1800Z-210629T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
737 PM CDT Wed Jun 23 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 7:15 PM CDT Wednesday the stage was 4.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Saturday afternoon to a crest of 9.0 feet on Saturday afternoon.
* Impact...At 8.0 feet, Low swampy timberland along the river begins
to flood.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Cache River
Patterson 9.0 4.9 Wed 7 PM 4.9 8.5 9.0 9.0 1 PM 6/26
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
234995
WGUS84 KLZK 241428
FLSLZK
Flood Statement
National Weather Service Little Rock AR
928 AM CDT Thu Jun 24 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-251430-
/O.CON.KLZK.FL.W.0229.210626T1800Z-210629T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 AM CDT Thu Jun 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 9:15 AM CDT Thursday the stage was 5.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Saturday afternoon to a crest of 9.0 feet early Saturday
afternoon. It will then fall below flood stage early Sunday
afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Cache River
Patterson 9.0 5.0 Thu 9 AM 7.3 8.9 9.0 9.0 1 PM 6/26
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
67742
WGUS84 KLZK 250044
FLSLZK
Flood Statement
National Weather Service Little Rock AR
744 PM CDT Thu Jun 24 2021
...The Flood Warning is extended for the following river in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-260045-
/O.EXT.KLZK.FL.W.0229.210626T1200Z-210629T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
744 PM CDT Thu Jun 24 2021
...The Flood Warning is now in effect until Monday evening...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday morning to Monday evening.
* At 7:15 PM CDT Thursday the stage was 5.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday morning to a crest of 9.0 feet on Saturday morning. Then,
the river will fall below flood stage on Sunday afternoon.
However, additional rainfall may lead to additional rises.
Continue to monitor the latest river forecast.
* Impact...At 8.0 feet, Low swampy timberland along the river begins
to flood.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Cache River
Patterson 9.0 5.6 Thu 7 PM 8.8 9.0 8.9 9.0 7 AM 6/26
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
234392
WGUS84 KLZK 251504
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1004 AM CDT Fri Jun 25 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-261515-
/O.EXT.KLZK.FL.W.0229.210626T1800Z-210629T0000Z/
/PTTA4.1.ER.210626T1800Z.210626T1800Z.210627T1800Z.NO/
1004 AM CDT Fri Jun 25 2021
...The Flood Warning is now in effect until Monday evening...
The Flood Warning continues for
the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 9:15 AM CDT Friday the stage was 6.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Saturday
afternoon. Then, the river will fall below flood stage Sunday
evening. However, additional rainfall may lead to additional
rises. Continue to monitor the latest river forecast.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 6.7 Fri 9 AM 8.9 9.0 8.9 9.0 1 PM 6/26
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
61900
WGUS84 KLZK 260109
FLSLZK
Flood Statement
National Weather Service Little Rock AR
809 PM CDT Fri Jun 25 2021
...The Flood Warning is extended for the following river in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-270115-
/O.EXT.KLZK.FL.W.0229.210627T0600Z-210629T0000Z/
/PTTA4.1.ER.210627T0600Z.210627T0600Z.210627T1800Z.NO/
809 PM CDT Fri Jun 25 2021
...The Flood Warning is now in effect until Monday evening...
The Flood Warning continues for
the Cache River Near Patterson.
* From late Saturday night to Monday evening.
* At 7:15 PM CDT Friday the stage was 7.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Saturday
night. Then, the river will fall below flood stage Sunday
afternoon. However, additional rainfall may lead to additional
rises. Continue to monitor the latest river forecast.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 7.5 Fri 7 PM 8.9 8.9 8.7 9.0 1 AM 6/27
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
Jones720
WGUS84 KLZK 261518
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1018 AM CDT Sat Jun 26 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-271530-
/O.EXT.KLZK.FL.W.0229.210628T1200Z-210630T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1018 AM CDT Sat Jun 26 2021
...The Flood Warning is now in effect until Tuesday evening...
The Flood Warning continues for
the Cache River Near Patterson.
* From Monday morning to Tuesday evening.
* At 9:15 AM CDT Saturday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Monday
morning to a crest of 9.0 feet Monday morning. It will then fall
below flood stage early Monday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 8.2 Sat 9 AM 8.9 9.0 8.6 9.0 7 AM 6/28
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
51426
WGUS84 KLZK 270116
FLSLZK
Flood Statement
National Weather Service Little Rock AR
816 PM CDT Sat Jun 26 2021
...The Flood Warning continues for the following river in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-280130-
/O.CON.KLZK.FL.W.0229.210628T1200Z-210630T0000Z/
/PTTA4.1.ER.210628T1200Z.210628T1200Z.210628T1800Z.NO/
816 PM CDT Sat Jun 26 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* From Monday morning to Tuesday evening.
* At 7:15 PM CDT Saturday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Monday
morning, cresting near 9.0 feet. The river will then fall below
flood stage early Monday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 8.5 Sat 7 PM 8.9 8.9 8.5 9.0 7 AM 6/28
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
Jones179
WGUS84 KLZK 271505
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1005 AM CDT Sun Jun 27 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-281515-
/O.EXT.KLZK.FL.W.0229.210629T0000Z-210630T1200Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1005 AM CDT Sun Jun 27 2021
...The Flood Warning is now in effect until Wednesday morning...
The Flood Warning continues for
the Cache River Near Patterson.
* From Monday evening to Wednesday morning.
* At 9:15 AM CDT Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Monday
evening to a crest of 9.0 feet. It will then fall below flood
stage early Tuesday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Mon Tue Wed Crest Time Date
Cache River
Patterson 9.0 8.7 Sun 9 AM 8.9 8.9 8.5 9.0 7 PM 6/28
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
51327
WGUS84 KLZK 280136
FLSLZK
Flood Statement
National Weather Service Little Rock AR
836 PM CDT Sun Jun 27 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
ARC067-147-280245-
/O.CAN.KLZK.FL.W.0229.210629T0000Z-210628T0136Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CDT Sun Jun 27 2021
...The Flood Warning for the Cache River Near Patterson has been
cancelled...
The Flood Warning is cancelled for
the Cache River Near Patterson.
* At 8:15 PM CDT Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to fall to 5.6 feet Friday
evening.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Mon Tue Wed Crest Time Date
Cache River
Patterson 9.0 8.7 Sun 8 PM 8.3 7.6 7.1 FALLING
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
CooperWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Jun 23, 6:20 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 23, 6:20 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 620 AM CDT Wed Jun 23 2021 .AVIATION... Updated for the 12Z terminals... VFR conditions are expected through the period, with no significant weather or obstructions to visby. && .PREV DISCUSSION...(ISSUED 337 AM CDT Wed Jun 23 2021) SHORT TERM...Today Through Thursday Night Well, one more day of tolerable weather then we're back to business as usual. At the surface, a high pressure center was located from the Ohio Valley to near northeast Arkansas. With little in the way of cloud cover and near calm winds, temperatures have fallen into the 50s in most of the state. As upper ridging centered over the southern Rockies shifts eastward today, the surface high will move more into the Appalachians. Winds will gain a southerly component, with temperatures warming, and low level humidity increasing. Lows tonight will be back in the 60s and 70s and highs tomorrow will be back in 90s in most areas. Frontal boundary stalled to the south of Arkansas will shift back to the northeast as a warm front tonight and Thursday. With uplift near the boundary, there could be some isolated showers/storms in the afternoon ahead of the front. However, the bigger story will be the increased humidity. With the warmer temps, heat index values will be close to or a little above 100 degrees in the afternoon and early evening hours Thursday, primarily after the passage of the warm front. Upper ridging will shift into the Mid South Region by Thursday night, with warm and humid conditions continue into the long term. LONG TERM...Friday Through Tuesday Hot and humid conditions will be ongoing at the start of the long term period as an upper level ridge will be over the state. This upper ridge should suppress most convection...though an isolated SHRA/TSRA could still be seen during the peak heating of Fri afternoon. This upper ridge will then become less intense by Sat...though will still be centered generally over AR. This will keep POPs generally low...but some afternoon convection will have a bit easier time developing as a result of the weaker ridging aloft. By late Sat into Sun...an upper trough to the NW will slowly sag SE towards AR...with a cold front slowly approaching from the NW. Expect POPS to gradually increase from the NW to SE over time as these features get closer to AR...with the best POPs Sun and Mon as the aforementioned front attempts to drop SE into the state. This front may then wash out over the state...with POPS expected to remain elevated to wrap up the forecast. The hottest temps will be seen early in the long term period...but expect temps to cool off some as the cloud cover and rainfall chances increase over the weekend into early next week. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...57
Hazardous weather outlook, Jun 23, 3:48 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 348 AM CDT Wed Jun 23 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-241000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 348 AM CDT Wed Jun 23 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Through tonight, the threat of hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Hot and humid conditions will return to the forecast by Thursday and Friday...with heat index values increasing to the 90s to just over 100 during the peak heating of those afternoons. Chances for showers and thunderstorms return to the forecast by Friday and Saturday as a storm system approaches from the north. This approaching storm system will keep an active pattern in place across the state through the weekend into early next week. The best chances for seeing showers and thunderstorms will be late this weekend into early next week as the front moves into the state. While the threat for severe weather looks low at this time...some locally heavy rainfall could be seen over the weekend into early next week. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 57/62
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.